# SDR DALA2016080805945

- Difficulty date: August 7, 2016
- Submitted: August 11, 2016
- Operation: Air carrier
- Aircraft: N921DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53583
- Aircraft time: 43,323 hours, 29,253 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1212-1269
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT BILGE AREA DOOR CUTOUT, BS 1212 - 1269 LOWER SILL WEB CORRODED.   FOUND TO BE OUT OF LIMITS.  REPLACED FLOOR SUPPORT  FROM IAW SRM 51-30-02 AND DWG 5936442.
